# SDR SWAA2024091224763

- Difficulty date: August 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; TENSION STRAP BS 787; 787+5 AND 847 HAS CORROSION.<[01] REMOVED AND REPLACED TENSION STRAP AT ACB BETWEEN BS 767+6' TO BS 847+14' IAW BOEIENG DWG 146A8340 REV-;146A0081 REV-; 146A8120 REV-A; SRM 51-40-02 AND SRM 51-40-03-0G-0 FIGURE 1.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
